hrcak mascot   Srce   HID

Short communication, Note

Some Topological Properties of Benzenoid Systems

Ivan Gutman ; Institute »Ruder Boskovic«, 41000 Zagreb, Croatia, Yugoslavia

Fulltext: english, pdf (5 MB) pages 209-215 downloads: 106* cite
APA 6th Edition
Gutman, I. (1974). Some Topological Properties of Benzenoid Systems. Croatica Chemica Acta, 46 (3), 209-215. Retrieved from https://hrcak.srce.hr/196817
MLA 8th Edition
Gutman, Ivan. "Some Topological Properties of Benzenoid Systems." Croatica Chemica Acta, vol. 46, no. 3, 1974, pp. 209-215. https://hrcak.srce.hr/196817. Accessed 21 Apr. 2021.
Chicago 17th Edition
Gutman, Ivan. "Some Topological Properties of Benzenoid Systems." Croatica Chemica Acta 46, no. 3 (1974): 209-215. https://hrcak.srce.hr/196817
Harvard
Gutman, I. (1974). 'Some Topological Properties of Benzenoid Systems', Croatica Chemica Acta, 46(3), pp. 209-215. Available at: https://hrcak.srce.hr/196817 (Accessed 21 April 2021)
Vancouver
Gutman I. Some Topological Properties of Benzenoid Systems. Croatica Chemica Acta [Internet]. 1974 [cited 2021 April 21];46(3):209-215. Available from: https://hrcak.srce.hr/196817
IEEE
I. Gutman, "Some Topological Properties of Benzenoid Systems", Croatica Chemica Acta, vol.46, no. 3, pp. 209-215, 1974. [Online]. Available: https://hrcak.srce.hr/196817. [Accessed: 21 April 2021]

Abstracts
In recent years conjugated molecules have been intensely studied by
means of graph theory1 and a number of their chemical and physical properties could be described and/or predicted. The aim of the present note is to analyze a special class of molecular graphs2 which are of doubtless importance for chemistry since they represent benzenoid hydrocarbons.

Hrčak ID: 196817

URI
https://hrcak.srce.hr/196817

Visits: 161 *